Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 109, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Sep 20, 2021, 4:34 PM CDT for Bedford County, Tennessee. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2021, 4:34 PM CDT (21:34 UTC)
- Expired
- Sep 21, 2021, 4:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 11.58 ft at Sep 20, 2021, 7:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
376
WGUS84 KOHX 202134
FLSOHX
Flood Advisory
National Weather Service Nashville TN
434 PM CDT Mon Sep 20 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC003-210900-
/O.NEW.KOHX.FL.Y.0109.210920T2134Z-210921T0900Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
434 PM CDT Mon Sep 20 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Wartrace Creek Near Wartrace.
* From this afternoon to late tonight.
* At 4:00 PM CDT Monday the stage was 10.9 feet and rising.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
Whitehead1 follow-up statement
374
WGUS84 KOHX 210107
FLSOHX
Flood Advisory
National Weather Service Nashville TN
807 PM CDT Mon Sep 20 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC003-210900-
/O.CON.KOHX.FL.Y.0109.000000T0000Z-210921T0900Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
807 PM CDT Mon Sep 20 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Wartrace Creek Near Wartrace.
* Until late tonight.
* At 7:00 PM CDT Monday the stage was 11.6 feet and rising.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
RoseWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 20, 1:58 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 20, 1:58 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Nashville TN 158 PM CDT Mon Sep 20 2021 .DISCUSSION... Just a couple more days of wet weather and then a lengthy dry spell sets in for the weekend and into next week. Radar trends for this afternoon show decreasing coverage across the I-65 corridor where the bulk of the rain fell today, but still a few moderate rain showers with isolated lightning strikes between I-65 and the Tennessee River that may cause some minor flooding issue into the early evening hours. HRRR guidance depicts this scenario, with activity really coming to an end about 00Z. The Flash Flood Watch for the entire mid-state will be allowed to expire at 7pm this evening unless something changes. Short-term guidance shows a fairly dry overnight and early morning, with showers and thunderstorm chances returning again by noon and persisting into the evening. It doesn't look like coverage and intensity will be like what we have seen the last couple of days until the evening hours when a cold front approaches the area. Along this front heavy rain is likely, as precipitable water values remain unseasonably high near 2 inches and CAPE values peak around 1000 J/kg. A Flash Flood Watch may need to be issued during the mid-shift or early tomorrow for this time period as any intense downpour will likely cause some flooding issues given the soil saturation. A few strong storms with gusty winds can also be expected Tuesday evening. Light to moderate rain showers will persist through Wednesday as the upper trough moves across the mid-south. A steady northwest flow should keep highs in the mid-upper 60s for most areas along with a steady northwest wind of 10-20 mph. Dig out that jacket you put away in the spring. Come Thursday, abundant sunshine returns and afternoon temperatures slowly warm back into the 70s through the weekend, with low 80s possible by Monday next week. Overnight lows are a bit brisk with 40s for Wednesday night and Thursday night, and 50s through the weekend. && .AVIATION... 18Z TAF DISCUSSION. Showers will continue to impact the terminals through the afternoon before dissipating this evening. Visibilities will continue to vary depending on rain intensity. After the rain comes to an end, MVFR cigs will linger and some late night fog could impact the terminals. Winds this afternoon with be out of the SE around 10 kts with a couple gusts up to 20 kts at BNA/MQY this afternoon before decreasing to 5 kts or less for the rest of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 82 60 67 50 / 30 90 90 50 10 Clarksville 68 80 57 66 48 / 20 80 90 40 10 Crossville 64 76 61 64 46 / 40 70 80 70 10 Columbia 68 82 59 69 48 / 50 90 90 50 0 Lawrenceburg 68 82 60 70 48 / 30 80 90 50 0 Waverly 68 81 56 68 49 / 20 90 90 30 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......05 AVIATION........Reagan
Hazardous weather outlook, Sep 20, 2:38 AM CDT, 13 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 238 AM CDT Mon Sep 20 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-211000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 238 AM CDT Mon Sep 20 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A Flash Flood Watch continues for all of Middle Tennessee through this evening. Numerous additional showers and a few thunderstorms with moderate to locally heavy rainfall are expected again today. Additional rainfall up to 1 to 2 inches is possible today, which may lead to flash flooding of roads and low lying areas. Rain will briefly end across the area tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A strong cold front will move slowly across the area Tuesday afternoon through Wednesday morning, bringing another round of showers and thunderstorms. Additional rainfall amounts around 1 to 2 inches are possible, which could cause some localized flooding of roads and low lying areas. In addition, a couple of strong storms are possible with gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today due to the risk of flash flooding. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. Shamburger
In the hours before
Local storm report, Sep 20, 10:35 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CDT MON SEP 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM FLASH FLOOD 2 WSW HAMPSHIRE 35.59N 87.33W
09/20/2021 MAURY TN EMERGENCY MNGR
MINOR FLOODING IN THE HAMPSHIRE AREA.
&&
EVENT NUMBER OHX2100653
CMALocal storm report, Sep 20, 11:23 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1123 AM CDT MON SEP 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM FLASH FLOOD BON AQUA 35.95N 87.33W
09/20/2021 HICKMAN TN EMERGENCY MNGR
WATER OVER OLD HWY 46 AND MISSIONARY RIDGE ROAD.
&&
EVENT NUMBER OHX2100654
CMAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 8:09 PM CDT | River Flood Warning | OHX | Bedford, Marshall | 40 hr |
| Sep 20, 6:25 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Lewis, Maury | 2 hr |
| Sep 20, 7:08 AM CDT | Areal Flood Advisory | OHX | Dickson, Montgomery | 112 min |
| Sep 20, 8:29 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Hickman, Lewis, Marshall, Maury and 1 more | 2 hr |
| Sep 20, 9:53 AM CDT | Areal Flood Advisory | OHX | Bedford, Davidson, Marshall, Rutherford, Williamson | 112 min |
| Sep 20, 10:10 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 2 hr |
| Sep 20, 10:25 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 5 hr |
| Sep 20, 10:32 AM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Rutherford, Sumner, Williamson, Wilson | 118 min |
| Sep 20, 10:48 AM CDT | Areal Flood Advisory | OHX | Bedford, Rutherford | 4 hr |
| Sep 20, 11:44 AM CDT | Areal Flood Advisory | OHX | Rutherford, Wilson | 3 hr |
| Sep 20, 12:23 PM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 3 hr |
| Sep 20, 1:02 PM CDT | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale, Wilson | 3 hr |
| Sep 20, 3:25 PM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Lewis, Maury, Williamson | 5 hr |
| Sep 20, 3:56 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury, Williamson | 2 hr |
| Sep 20, 4:10 PM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury, Williamson | 3 hr |
| Sep 20, 4:26 PM CDT | River Flood Advisory | OHX | Hickman | 4 hr |
| Sep 20, 5:59 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 3 hr |
| Sep 20, 6:51 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 114 min |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.